# SDR REXA2022071700502

- Difficulty date: June 22, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 LOWER WEB IS CORRODED BETWEEN RBL 36.00 TO RBL 45.00   REPAIRED IAW CRJ-900 SRM 53-11-10-201-004-A01.
